Alert archive / New Jersey / River Flood Warnings in 2025
River Flood Warning 11, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this river flood warning at Jul 14, 2025, 6:45 PM EDT for Morris County, Somerset County, New Jersey. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2025, 6:45 PM EDT (22:45 UTC)
- Expired
- Jul 15, 2025, 7:35 AM EDT
- In force
- 13 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 89 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Passaic River at Chatham (CAMN4). The gauge peaked at 7.25 ft at Jul 14, 2025, 8:00 PM EDT.
- Action stage
- 5.5 ft
- Minor stage
- 6 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
225
WGUS41 KPHI 142245
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
645 PM EDT Mon Jul 14 2025
...The National Weather Service in Mount Holly NJ has issued a Flood
Warning for the following rivers in New Jersey...
Passaic River At Chatham affecting Somerset and Morris Counties.
For the Passaic River...including Millington, Chatham, Pine Brook,
Singac, Little Falls...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most
flood deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/phi.
The next statement will be issued Tuesday morning at 645 AM EDT.
&&
NJC027-035-151045-
/O.NEW.KPHI.FL.W.0011.250714T2245Z-250715T1200Z/
/CAMN4.1.ER.250714T2226Z.250715T0000Z.250715T0600Z.NO/
645 PM EDT Mon Jul 14 2025
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Passaic River at Chatham.
* WHEN...From this evening to tomorrow morning.
* IMPACTS...At 5.5 feet, Open areas adjacent to the Passaic River
flood in New Providence, Chatham Township, and Berkley Heights.
At 6.0 feet, Portions of the Shepard Kolluck Park in Chatham
floods. River Road by Henry Drive is subject to closures.
At 6.5 feet, The Central and Bridge Avenue bridges in Chatham
Township are subject to closures. Edgewood Road is closed.
* ADDITIONAL DETAILS...
- At 6:15 PM EDT Monday the stage was 5.9 feet.
- Forecast...The river is expected to rise to a crest of 6.5
feet this evening. It will then fall below flood stage just
after midnight tonight.
- Flood stage is 6.0 feet.
- Flood History...This crest compares to a previous crest of
6.4 feet on 01/13/2024.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm EDT)
Location Stg Stg Day/Time Tue Wed Thu
Passaic River
Chatham 6.0 5.9 Mon 6 pm EDT 5.7 5.5 MSG
&&
LAT...LON 4082 7430 4074 7432 4060 7452 4067 7452
4075 7441 4081 7438
$$
SFJ4 follow-up statements
467
WGUS41 KPHI 142358
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
758 PM EDT Mon Jul 14 2025
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in New Jersey...
Passaic River At Chatham affecting Somerset and Morris Counties.
For the Passaic River...including Millington, Chatham, Pine Brook,
Singac, Little Falls...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/phi.
The next statement will be issued Tuesday morning at 800 AM EDT.
&&
NJC027-035-151200-
/O.EXT.KPHI.FL.W.0011.000000T0000Z-000000T0000Z/
/CAMN4.2.ER.250714T2226Z.250715T0000Z.000000T0000Z.NO/
758 PM EDT Mon Jul 14 2025
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Passaic River at Chatham.
* WHEN...Until further notice.
* IMPACTS...At 8.0 feet, Businesses along John F. Kennedy Parkway,
west of the Morris Turnpike, begin to flood.
* ADDITIONAL DETAILS...
- At 7:15 PM EDT Monday the stage was 7.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM EDT Monday was 7.1 feet.
- Forecast...The river is expected to rise to a crest of 8.1
feet this evening.
- Flood stage is 6.0 feet.
- Flood History...This crest compares to a previous crest of
8.1 feet on 09/27/1975.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm EDT)
Location Stg Stg Day/Time Tue Wed Thu
Passaic River
Chatham 6.0 7.1 Mon 7 pm EDT 6.8 6.5 MSG
&&
LAT...LON 4082 7430 4074 7432 4060 7452 4067 7452
4075 7441 4081 7438
$$
SFJ659
WGUS81 KPHI 150159
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
959 PM EDT Mon Jul 14 2025
...The Flood Warning continues for the following rivers in New
Jersey...
Passaic River At Chatham affecting Somerset and Morris Counties.
For the Passaic River...including Chatham...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/phi.
The next statement will be issued Tuesday morning at 1000 AM EDT.
&&
NJC027-035-151400-
/O.CON.KPHI.FL.W.0011.000000T0000Z-000000T0000Z/
/CAMN4.1.ER.250714T2226Z.250714T2345Z.250717T0300Z.NO/
959 PM EDT Mon Jul 14 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Passaic River at Chatham.
* WHEN...Until further notice.
* IMPACTS...At 6.5 feet, The Central and Bridge Avenue bridges in
Chatham Township are subject to closures. Edgewood Road is closed.
* ADDITIONAL DETAILS...
- At 9:15 PM EDT Monday the stage was 7.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 PM EDT Monday was 7.3 feet.
- Forecast...The river is expected to fall below flood stage
late Wednesday evening and continue falling to 5.6 feet
Thursday evening.
- Flood stage is 6.0 feet.
- Flood History...This crest compares to a previous crest of
7.0 feet on 01/30/1994.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm EDT)
Location Stg Stg Day/Time Tue Wed Thu
Passaic River
Chatham 6.0 7.0 Mon 9 pm EDT 6.5 6.1 5.6
&&
LAT...LON 4082 7430 4074 7432 4060 7452 4067 7452
4075 7441 4081 7438
$$
SFJ671
WGUS81 KPHI 150542
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
142 AM EDT Tue Jul 15 2025
...The Flood Warning continues for the following rivers in New
Jersey...
Passaic River At Chatham affecting Somerset and Morris Counties.
For the Passaic River...including Millington, Chatham, Pine Brook,
Singac, Little Falls...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most
flood deaths occur in vehicles. Be especially cautious at night when
it is harder to recognize the dangers of flooding.
Additional information is available at www.weather.gov/phi.
The next statement will be issued this afternoon at 200 PM EDT.
&&
NJC027-035-151800-
/O.EXT.KPHI.FL.W.0011.000000T0000Z-250716T1800Z/
/CAMN4.1.ER.250714T2226Z.250714T2345Z.250716T1200Z.NO/
142 AM EDT Tue Jul 15 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Passaic River at Chatham.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 5.5 feet, Open areas adjacent to the Passaic River
flood in New Providence, Chatham Township, and Berkley Heights.
At 6.0 feet, Portions of the Shepard Kolluck Park in Chatham
floods. River Road by Henry Drive is subject to closures.
At 6.5 feet, The Central and Bridge Avenue bridges in Chatham
Township are subject to closures. Edgewood Road is closed.
* ADDITIONAL DETAILS...
- At 1:15 AM EDT Tuesday the stage was 6.0 feet.
- Forecast...The river will fall to 5.9 feet and then begin
rising again later this morning. It will then rise above
flood stage late this morning or early afternoon to 6.1 feet.
It will fall below flood stage tomorrow morning.
- Flood stage is 6.0 feet.
- Flood History...This crest compares to a previous crest of
6.1 feet on 04/02/2005.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Wed Thu Fri
Passaic River
Chatham 6.0 6.0 Tue 1 am EDT 6.1 5.7 MSG
&&
LAT...LON 4082 7430 4074 7432 4060 7452 4067 7452
4075 7441 4081 7438
$$
Staarmann537
WGUS81 KPHI 151135
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
735 AM EDT Tue Jul 15 2025
...The Flood Warning is cancelled for the following rivers in New
Jersey...
Passaic River At Chatham affecting Somerset and Morris Counties.
NJC027-035-151245-
/O.CAN.KPHI.FL.W.0011.000000T0000Z-250715T1135Z/
/CAMN4.1.ER.250714T2226Z.250714T2345Z.250715T0503Z.NO/
735 AM EDT Tue Jul 15 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Passaic River At Chatham.
* ADDITIONAL DETAILS...
- At 7:15 AM EDT Tuesday the stage was 5.4 feet.
- Forecast...The river is expected to rise to a crest of 5.6
feet this afternoon but remain below flood stage of 6 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 am EDT)
Location Stg Stg Day/Time Wed Thu Fri
Passaic River
Chatham 6.0 5.4 Tue 7 am EDT 5.4 5.0 MSG
&&
LAT...LON 4082 7430 4074 7432 4060 7452 4067 7452
4075 7441 4081 7438
$$
FitzsimmonsWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Jul 14, 4:26 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 14, 4:26 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
426 PM EDT Mon Jul 14 2025
.SYNOPSIS...
A very warm and humid airmass will be over the region this week
with multiple rounds of showers and thunderstorms expected. A
cold front will move eastward into the region through tonight,
and then stall near or just south of our area through Wednesday.
It will move northward as a warm front on Thursday. Another
cold front approaches toward the end of week.
&&
.NEAR TERM /THROUGH TUESDAY/...
Isolated to scattered storms have developed over portions of
the region. Expect this to continue until the main line of
showers and storms approaches our region later this afternoon.
This line should cross through our region through the late
afternoon into late this evening. After midnight, may have some
lingering showers, but most areas will be dry as the mid and
upper level trough progresses further east away from our area.
Another round of low clouds possible. Depending on where the
heaviest rain falls, some fog is possible as well.
As for the hazards today, the main hazard is the potential for
heavy rain and flash flooding. Caroline County MD was added to
the flood watch, but otherwise, no significant changes. A full
discussion of the flash flood threat is below in our hydrology
section.
There is a 15 - 20% risk for wet downburst/gusty wind potential
with stronger storms this afternoon. Bulk shear remains very
weak, which will limit how many updrafts can even get strong and
tall enough to have a downburst potential, but with potential
for rain loaded downdrafts, a few wet downbursts are possible.
Latest guidance depicts the front stalling just south of our
region. If this comes to fruition, that would mean the main
focus for storms tomorrow will be south and east of our region.
That being said, there is still uncertainty if the front will
make it that far south. In the area of the front, expect another
round of potential heavy rain. One thing that is different
tomorrow (as compared to today) is the mid and upper level
pattern will be characterized by short wave ridging instead of
the trough that is crossing over today. Consequently, coverage
of storms, even in the area of the front will be far more
limited.
Even if the front is fully south of our area, it is weakening,
so don't expect any significant dry or cold air advection in its
wake.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
Unsettled weather along with very warm and humid conditions will
continue through Thursday. Several rounds of showers and
thunderstorms can be expected, with locally heavy rainfall
leading to flash flooding being the primary threat. On Thursday,
there is also a concern for extreme heat.
The front may begin to lift north on Wednesday, but its exact
placement remains uncertain at the moment. The shortwave ridge
will still be overhead on Wednesday, and this could act to
introduce some dry mid level air into the equation. Synoptic
forcing will not be strong, and shear will again be weak. At
least scattered showers and thunderstorms should develop again
into the afternoon and evening due to the diurnal instability
and lack of any significant subsidence or CIN. PoPs remain
around 50- 70% for our inland areas. No severe probabilities are
currently included from SPC, but there could be an isolated
damaging wind gust from any stronger thunderstorms that develop.
PWats will again by high around 2" or so, so the tropical
downpours will also remain a threat.
On Thursday, southwesterly flow will bring back warm air and
moisture advection resulting in heat index values approaching
100 degrees in many areas. This could be the warmest day of the
week (unless the cold front on Friday is later than currently
expected).
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Friday could be another hot day depending on the timing of the
next cold front. Latest guidance shows the front crossing
through the region late in the day, and into the overnight hours
on Friday. If that timing holds, most of the area (aside from
Delmarva) may be a degree or two lower on Friday as compared to
Thursday.
Heading into the weekend, Saturday should experience the lowest
chance of convection with a surge of slightly drier air, lower
instability, and some subsidence from the departing trough.
Temperatures returning back closer to normal. Chances for
convection should increase again some for Sunday as the boundary
start lifting north with return flow.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Afternoon SHRA/TSRA will result in MVFR or lower
conditions. Have VCTS with TEMPOs where/when confidence
greatest. S winds 5 to 10 kt. Moderate confidence.
Tonight...Sub-VFR in SHRA/TSRA in the evening. Sub-VFR
conditions in fog and stratus possible thereafter. Low
confidence.
Tomorrow...Prevailing VFR. scattered TSRA possible after 18Z,
which could result in brief MVFR conditions.
Outlook...
Wednesday through Saturday...Overall, prevailing VFR
conditions. However, afternoon and evening SHRA/TSRA may result
in brief restrictions daily. Restrictions conditions are also
possible overnights/early mornings due to low clouds and fog,
but uncertainty remains on this potential, so confidence is low
on any daily details.
&&
.MARINE...
Winds and seas should generally stay below Small Craft Advisory
criteria through tonight. Gusty winds could be possible in the
vicinity of any thunderstorms late today/this evening.
Outlook...
Wednesday through Saturday...Winds and seas should stay below
Small Craft Advisory criteria through this period. Showers and
thunderstorms are possible daily, primarily in the late
afternoon and evening hours.
Rip Currents...
Tuesday, southerly winds 5-10 mph with breaking waves around 1
to 2 feet. This combined with an easterly swell around 1 foot at
6-7 seconds in length will result in a LOW risk for the
development of dangerous and life threatening rip currents at
all beaches.
Wednesday, south-southwesterly winds 5-10 mph with breaking
waves around 1 to 2 feet. This combined with an easterly swell
around 1 foot at 6-8 seconds in length will result in a
continued LOW risk for life threatening rip currents at all
beaches.
Rip currents occur often in the vicinities of jetties and piers
and the speed of the currents are generally maximized at low
tides.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.HYDROLOGY...
As mentioned above, there is a risk for heavy rain leading to
flash flooding with any showers and storms through this evening.
The flood watch remains in effect for much of our region.
There are a lot of factors that are increasing our risk for
flash flooding. Soundings depict a tall, skinny CAPE profile
typical of a heavy rain pattern. Precipitable water on the 12Z
KIAD sounding was above 2 inches. This is well above the 90th
percentile for this time of year. Additionally, the warm cloud
layer should be quite deep. Storm motions, although slightly
faster than what we have seen the last several days, will still
be relatively slow (around 20 to 30 mph)
The only factors not present that typically are with heavy rain
events is that wind shear will be weaker than typical (near or
below 10 kt), and there doesn't look like there will be much of
a low level jet for moisture transport. This could limit how
long individual cells last before dissipating.
The biggest concern is for flash flooding on roadways, in urban
areas, and for small streams and creeks. What areas have flash
flooding will be highly dependent on where the heaviest
downpours set up.
Significant main stem river flooding is not expected.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 2 AM EDT Tuesday for PAZ054-055-060>062-070-
071-101>106.
NJ...Flood Watch until 2 AM EDT Tuesday for NJZ001-007>010-012-013-
015>019.
DE...Flood Watch until 2 AM EDT Tuesday for DEZ001.
MD...Flood Watch until 2 AM EDT Tuesday for MDZ012-015-019-020.
MARINE...None.
&&
SYNOPSIS...Johnson/Staarmann
NEAR TERM...RCM
SHORT TERM...Johnson/Staarmann
LONG TERM...Johnson/Staarmann
AVIATION...Johnson/RCM/Staarmann
MARINE...Johnson/RCM/Staarmann
HYDROLOGY...Hazardous weather outlook, Jul 14, 7:11 AM EDT, 11 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 711 AM EDT Mon Jul 14 2025 MDZ012-015-019-151115- Kent MD-Queen Annes-Talbot- 711 AM EDT Mon Jul 14 2025 ...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ020-151115- Caroline- 711 AM EDT Mon Jul 14 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. There is a slight risk for heavy rain leading to flash flooding with storms this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 14, 6:14 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
614 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Flash Flood Stroudsburg 40.98N 75.19W
07/14/2025 Monroe PA 911 Call Center
Numerous roadways submerged in water. Time
given in report.
&&
ZCLocal storm report, Jul 14, 6:18 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
618 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Flash Flood Pottstown 40.25N 75.65W
07/14/2025 Montgomery PA Trained Spotter
Significant road flooding at High St. and
College Dr.
&&
ZCLocal storm report, Jul 14, 6:26 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
626 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM Rain 1 E Hopewell 40.39N 74.74W
07/14/2025 M2.00 Inch Mercer NJ Public
fell in about an hour. From X.
&&Local storm report, Jul 14, 6:33 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
633 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Flash Flood 1 WSW Hazelton 40.59N 74.30W
07/14/2025 Middlesex NJ Dept of Highways
Flooding reported on NJ 27 Southbound. Time
estimated.
&&
SFJLocal storm report, Jul 14, 6:35 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
635 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Flash Flood 1 NW Bound Brook 40.58N 74.54W
07/14/2025 Somerset NJ Dept of Highways
Multiple reports of flooding on US 22
closing all lanes. Time estimated.
&&
SFJLocal storm report, Jul 14, 6:37 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
637 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM Flash Flood Zionsville 40.48N 75.51W
07/14/2025 Lehigh PA Trained Spotter
Significant road flooding at Dillingersville
Rd. and Church View Rd.
&&
ZCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 4:49 PM EDT | Flash Flood Warning | PHI | Morris, Warren | 3 hr |
| Jul 14, 5:25 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Warren | 4 hr |
| Jul 14, 5:36 PM EDT | Flash Flood Warning | PHI | Middlesex, Morris, Somerset | 4 hr |
| Jul 14, 5:47 PM EDT | Flash Flood Warning | PHI | Morris | 4 hr |
| Jul 14, 6:26 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 3 hr |
| Jul 14, 7:11 PM EDT | Flash Flood Warning | PHI | Middlesex, Monmouth | 4 hr |
| Jul 14, 7:16 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 14, 7:45 PM EDT | Flash Flood Warning | PHI | Burlington, Camden | 2 hr |
Nearby
River Flood Warnings in New Jersey, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.